Curves on 2-manifolds: A counterexample

D. B. A. Epstein The University of Warwick, Coventry, England H. Zieschang The University of Warwick, Coventry, England

TBD mathscidoc:1701.331297

Acta Mathematica, 115, (1), 109-110, 1965.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{d.1965curves,
  title={Curves on 2-manifolds: A counterexample},
  author={D. B. A. Epstein, and H. Zieschang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208039877006},
  booktitle={Acta Mathematica},
  volume={115},
  number={1},
  pages={109-110},
  year={1965},
}
D. B. A. Epstein, and H. Zieschang. Curves on 2-manifolds: A counterexample. 1965. Vol. 115. In Acta Mathematica. pp.109-110. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208039877006.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved